Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 934592, 10 pages
http://dx.doi.org/10.1155/2014/934592
Research Article

Global Exponential Stability for DCNNs with Impulses on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 25 September 2013; Accepted 17 December 2013; Published 2 January 2014

Academic Editor: Lu Zhen

Copyright © 2014 Yongkun Li and Yuanhong Zhi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongkun Li and Yuanhong Zhi, “Global Exponential Stability for DCNNs with Impulses on Time Scales,” Mathematical Problems in Engineering, vol. 2014, Article ID 934592, 10 pages, 2014. https://doi.org/10.1155/2014/934592.